Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Feeling of reduction in acne, weight post every intercourse, had many pimples before marriage. Reason?

is it true that sex helps in reducing acne . i been married since 6 months now and each time me and my hubby have intercourse; i feel that my pimples on face and reducing also i being loosing weight. initially before marriage i had pimples on one side of my cheek and i was chunky. can you please help in understanding the reason.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear user..,
Thanks for choosing HCM.., is due hyperactivity of Hormones..,
After marriage hormones loevels ae fluctuated in each intercourse..,
But it is temporary....So U are getting chunky and temporary pimples..,
Here Pimples go for ..,
1) Tab Isotretinoin 20 mg daily for 1 month..,
2) Topical 1% Clindamycin cream 2 times daily..,
3) Take plenty of fluids , vegetables and fresh fruits..,
4) Frequent washes with FASH BAR...,
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor